# SDR TSAA20211117020

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beltframe
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1000578902 - DENT ON BELT FRAME STA 727B STR24R ASSESSED IAW B737-300 SRM REV 125 CH 53-00-07 FIG 101 SHEET 2 NOTE E AND FOUND TO BE BEYOND ALLOWABLE LIMITS. DENT IS ON THE FREE FLANGE AND NOTE
E STATES, "DENTS ALLOWED IN FRAME WEBS ONLY" REPLACED DENTED BELT FRAME @ STA 727B STR 23R-23L WITH KF MADE PART. 65-45696-165KF INSTALLED IAW B737-300 SRM REV 125 CH,
51-40-02 WITH REF TO BOEING DWG 65-46596 REV B.
